# SDR CKSA98156

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1380, 5 ABOVE UPPER CUSP AREA.  FABRICATED, DRILLED, HEAT-TREATED, TREATED AND PRIMED AND INSTALLED FILLER AND SHIM ON LT FRAME AT FS 1380 IAW COTNEY DRAWING D93-R40 AND DC8 SRM 51-1-8 AND 51-1-21.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04954 TASK NR Y1412.
